Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Classification of the space spanned by theta series and applications
HTML articles powered by AMS MathViewer

by YoungJu Choie and Olav K. Richter PDF
Proc. Amer. Math. Soc. 135 (2007), 2309-2315 Request permission

Abstract:

We determine a class of functions spanned by theta series of higher degree. We give two applications: A simple proof of the inversion formula of such theta series and a classification of skew-holomorphic Jacobi forms.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14K25, 11F50, 11F03
  • Retrieve articles in all journals with MSC (2000): 14K25, 11F50, 11F03
Additional Information
  • YoungJu Choie
  • Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790-784, Korea
  • Email: yjc@postech.ac.kr
  • Olav K. Richter
  • Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
  • ORCID: 0000-0003-3886-0893
  • Email: richter@unt.edu
  • Received by editor(s): August 4, 2004
  • Received by editor(s) in revised form: March 9, 2006
  • Published electronically: March 14, 2007
  • Additional Notes: The first author was partially supported by KOSEF R01-2003-00011596-0 and ITRC
  • Communicated by: Juha M. Heinonen
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2309-2315
  • MSC (2000): Primary 14K25; Secondary 11F50, 11F03
  • DOI: https://doi.org/10.1090/S0002-9939-07-08706-0
  • MathSciNet review: 2302551